# SDR SCNA20190513049

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 986.5, IN FRONT OF R2, CORROSION ON THE "T" CAP OF STAATION ABOUT 3 FEET INBOARD, MARKED WITH STREAMER A5/038. REPAIRED FLOORBEAM @ STATION 986.5 FROM L-2 TO R-2 DOOR.
